# SDR JJBA20240320073

- Difficulty date: March 12, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 41,383 hours, 28,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CARGO ENTRY AT FR66 LOWER ANGLE FOUND CRACK UNDER T SUPPORT. AT CARGO ENTRY AT FR66 LOWER ANGLE UNDER T SUPPORT REMOVED AND REPLACED
